Aanflam 400mg/325mg Tablet

Aanflam 400mg/325mg Tablet

Here you'll find essential details about Aanflam 400mg/325mg Tablet, a Aan Pharma Pvt Ltd product containing the salt combination Ibuprofen (400mg) + Paracetamol (325mg). Key uses of this medication include Pain relief,Treatment of Fever. Take a moment to explore the specific information provided in the 'Detail' section and utilize the wishlist and compare features for a better understanding.

Information about Aanflam 400mg/325mg Tablet (Brand: Aan Pharma Pvt Ltd) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 8
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Ibuprofen (400mg) + Paracetamol (325mg)
  • Brand: Aan Pharma Pvt Ltd
  • Uses: Pain relief,Treatment of Fever

Description

  • Aanflam 400mg/325mg Tablet contains two painkiller medicines
  • They work together to reduce pain, fever, and inflammation
  • It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain
  • Aanflam 400mg/325mg Tablet is best taken with food to reduce side effects
  • The dose and how often you need it will be decided by your doctor
  • You should take it regularly as advised by your doctor
  • Medicines used to treat pain are usually best taken at the first sign of pain
  • It is meant for short-term use only
  • Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.
  • Side effects are rare if this medicine is used correctly but it may cause heartburn, indigestion, nausea, vomiting, headache, and stomach pain
  • Consult your doctor if any of these bother you or do not go away.
  • This medicine is widely prescribed and considered safe but may not be suitable for everybody
  • Before taking it, let your doctor know if you drink a lot of alcohol, are using blood-thinning medicines, or have asthma or any liver or kidney problems
  • It may affect the dose or suitability of this medicine
  • Pregnant or breastfeeding women should also consult their doctor before using it
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine
  • It is best to avoid drinking alcohol while using this medicine.

Cautions

Liver: CAUTION: Aanflam 400mg/325mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Aanflam 400mg/325mg Tablet may be needed. Please consult your doctor. However, the use of Aanflam 400mg/325mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Aanflam 400mg/325mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Aanflam 400mg/325mg Tablet may be needed. Please consult your doctor.
Driving: UNSAFE: Aanflam 400mg/325mg Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Breast feeding: CONSULT YOUR DOCTOR: Aanflam 400mg/325mg Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Pregnency: CONSULT YOUR DOCTOR: Aanflam 400mg/325mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Aanflam 400mg/325mg Tablet.
Drug Action: N/A
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Aanflam 400mg/325mg Tablet

  • In Pain relief Aanflam 400mg/325mg Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers
  • They work in different ways to reduce pain, swelling, and inflammation
  • This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain
  • The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains
  • Take it as it is prescribed to get the most benefit
  • Do not take too much as this can be dangerous and do not take it for longer than you need it
  • In general, you should take the lowest dose that works, for the shortest possible time
  • In Treatment of Fever Aanflam 400mg/325mg Tablet helps lower high temperature caused by fever
  • This medicine is effective in treating cold and flu symptoms, sore throat, and fever
  • Take it as it is prescribed to get the most benefit
  • Do not take too much or for longer than you need as this can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time.
Missed Doses
If you miss a dose of Aanflam 400mg/325mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Aanflam 400mg/325mg Tablet
  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain
  • Vomiting
  • Headache
  • Sleepiness

Reviews

Add your review




Alternate Medicines


Geflam 400mg/325mg Tablet

MRP: ₹ 13.1

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Vrinda Life

Ibumol 400mg/325mg Tablet

MRP: ₹ 8

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Modern Laboratories

PD Flam Tablet

MRP: ₹ 7.42

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Parenteral Drugs India Ltd

Paroflam 400mg/325mg Tablet

MRP: ₹ 14.3

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Biochem Pharmaceutical Industries

Ibu P 400mg/325mg Tablet

MRP: ₹ 15

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Beckcem Drug International Pvt. Ltd.

Frutimol Plus 400mg/325mg Tablet

MRP: ₹ 31

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Swisskem Healthcare

Flam IP Tablet

MRP: ₹ 21

Packing: 15.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Suncare Formulations Pvt Ltd

Cypaflam 400mg/325mg Tablet

MRP: ₹ 4

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Cyper Drugs & Pharmaceuticals Pvt Ltd

Curegesic-Plus Tablet

MRP: ₹ 27.5

Packing: 15.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Curefuture Healthcare Pvt. Ltd

Anbru 400mg/325mg Tablet

MRP: ₹ 145

Packing: 10.0 tablets in 1 strip

Salts: Ibuprofen (400mg) + Paracetamol (325mg)

Brand: Anant Remedies